CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
W-Entropy, Super Perelman Ricci Flows, and (K, m)-Ricci Solitons 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2020, 卷号: 30, 期号: 3, 页码: 3149-3180
Authors:  Li, Songzi;  Li, Xiang-Dong
Favorite  |  View/Download:16/0  |  Submit date:2020/09/23
W-entropy  Witten Laplacian  CD(K, m)-condition  (K, m)-Ricci solitons  (K, m)-super Perelman Ricci flows  (K, m)-Perelman Ricci flow  Gaussian solitons  
Ricci流与超Ricci流上的Li-Yau-Hamilton Harnack不等式 期刊论文
中国科学:数学, 2019, 卷号: 49.0, 期号: 011, 页码: 1613-1632
Authors:  李宋子;  李向东
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Ricci流  超Ricci流  Witten  Laplace算子  热方程  Li-Yau-Hamilton型微分Harnack不等式  
Hamilton differential Harnack inequality and W-entropy for Witten Laplacian on Riemannian manifolds 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2018, 卷号: 274, 期号: 11, 页码: 3263-3290
Authors:  Li, Songzi;  Li, Xiang-Dong
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
Hamilton differential Harnack inequality  W-entropy  Super Ricci flows  
ON HARNACK INEQUALITIES FOR WITTEN LAPLACIAN ON RIEMANNIAN MANIFOLDS WITH SUPER RICCI FLOWS 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2018, 卷号: 22, 期号: 3, 页码: 577-598
Authors:  Li, Songzi;  Li, Xiang-Dong
Favorite  |  View/Download:29/0  |  Submit date:2018/09/08
Harnack inequality  super Perelman Ricci flows  Witten Laplacian  
Hamilton differential Harnack inequality and W-entropy for Witten Laplacian on Riemannian manifolds 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2018, 卷号: 274, 期号: 11, 页码: 3263
Authors:  Li, Songzi;  Li, Xiang-Dong
Favorite  |  View/Download:18/0  |  Submit date:2019/12/31
CURVATURE ASPECTS OF GRAPHS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 卷号: 145, 期号: 5, 页码: 2033-2042
Authors:  Bauer, F.;  Chung, F.;  Lin, Y.;  Liu, Y.
View  |  Adobe PDF(170Kb)  |  Favorite  |  View/Download:31/10  |  Submit date:2018/07/30
Hamilton's Harnack inequality and the W-entropy formula on complete Riemannian manifolds 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2016, 卷号: 126, 期号: 4, 页码: 1264-1283
Authors:  Li, Xiang-Dong
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Hamilton's Harnack inequality  Gradient estimates  Logarithmic heat kernel  Witten Laplacian  W-entropy formula  
Harnack inequalities for SDEs with multiplicative noise and non-regular drift 期刊论文
STOCHASTICS AND DYNAMICS, 2015, 卷号: 15, 期号: 3, 页码: 18
Authors:  Li, Huaiqian;  Luo, Dejun;  Wang, Jian
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
Harnack inequality  LPS condition  Holder continuity  Zvonkin transformation  
GRADIENT ESTIMATES FOR POSITIVE SOLUTIONS OF THE HEAT EQUATION UNDER GEOMETRIC FLOW 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2011, 卷号: 253, 期号: 2, 页码: 489-510
Authors:  Sun, Jun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
gradient estimate  geometric flow  heat equation  Harnack inequality  
Results on entire solutions for a degenerate critical elliptic equation with anisotropic coefficients 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 2, 页码: 221-242
Authors:  Chen ShaoWei;  Lin LiShan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
weighted Sobolev inequalities  Harnack inequality  moving sphere method  variational identities